# SDR SWAA2024121057596

- Difficulty date: November 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SLAT 6 LOCATED SLAT STATION 176 AT RT WING 2024-685545<[01] REPLACED ANGLE LOCATED ON SLAT 6 SLAT STATION 176 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 114A5030 SHEET 14 REV B.SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOCATED ON SLAT 6 SLAT STATION 176 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 114A5030 SHEET 14 REV B.SEE INDIVIDUAL SIGN-OFF BELOW
